MathSciNet Relay Station
MathSciNet bibliographic data
MR2527553 34B18 (34K10)
Webb, J. R. L.; Zima, M. Multiple positive solutions of resonant and non-resonant nonlocal boundary value problems. Nonlinear Anal. 71 (2009), no. 3-4, 1369–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement